# SDR TSAA0772028

- Difficulty date: May 24, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 52,283 hours, 57,425 cycles
- Engine: Pwa JT8D9A
- Engine time: 68,833 hours, 71,983 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 68,833 hours, 71,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NON-ETOPS CARGO FLIGHT 956 HNL-ITO - DURING CLIMB AT 24500 FEET, CREW HEARD WHAT SOUNDED LIKE A COMPRESSOR STALL FROM THE NR 1 ENGINE.  CREW REDUCED POWER SETTINGS AND ALL ENGINE PARAMETERS WERE NORMAL.  CREW LANDED IN ITO WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND DAMAGE TO THE C2 DISK AND NUMEROUS STATOR VANES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE PER ALOHA MAINTENANCE FORMS M-211, M-212, M-213 AND M-215.  AIRCRAFT WAS RETURNED TO SERVICE.
